Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Excessive bodily changes after first Attunement. How to prevent further reactions of Attunement?

Not sure how many doctors are familiar with Reiki . When I had my first attunement my teacher let us know our bodies would be going through changes. Some of us had emotional changes, some changed their diets to suite their bodies changing needs, I however have become very sensitive to many things. I have terrible skin reactions to most chemicals , exposures to metals, a label of a snapple bottle touching the skin of the arm, and even things that are hypo allergenic or designed for sensitive skin . (Triple antibiotic ointments and other commonly used products) I cannot eat red meat anymore, something I enjoyed as I now have severe migraines even with the smallest of portions. The smell of cooked meat is unbearable whereas before I had no problem with it. I can still eat fish and fowl, but have noticed my sense of taste is not as strong as it used to be, and have had strong chocolates without being able to taste them. I have been on so many antibiotics in the first year since the changes they are no longer effective. My doctor asked to have blood work to find the cause of the severe rashes (they covered from my abdomen to my neck, my ears, and my arms. The whole left side of my back, and from my hip to my knee on one side of my body at different times, always in large areas.) I tested negative for diabetes, and negative for HIV. I was told the only thing notable was that a small part of my thyroid left in me after surgery had formed nine cold masses around it, and that my liver levels were slightly elevated. (Was on seizure medicine for many years which stimulated the liver, no longer taking medication). My thyroid levels were normal. I am at a loss of the cause of the rashes, and intolerance to foods I used to be able to eat. Each doctor I have seen just tells me, dont eat that anymore, dont use neosporin, and dont touch the labels of bottles, or dont wear jewelry. I feel disheartened knowing I will get the same shrug and very specific restriction from the latest thing I came into contact with instead of someone telling me where the common thread is and how further reactions can be prevented.
Asked On : Tue, 1 May 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Topics
Homeopath 's  Response
hi dear tranceaiglatson
thanks for the query
after going through your query as per my knowledge your body is showing reaction my be known as idiosyncrasy (this is individual hypersensitiveness as to drug or food)
some times some traits of our body remain silent in our body till it gets some triggering factors and in your case reiki became the triggering factor as it effects whole body
please do not worry it can be cured by right homeopathic remedy ...homeopathic remedy will take you to your original constitution.
the homeopathic physician will have to give you right constitutional similimum which can be given to you by only a homeopath who is expert classical homeopath practicing as per laws of homeopathy
remember homeopathy will consider all your physical , mental symptoms and all your past medical history your likes and dislikes ,and your sensitivities
homeopathy will act on immune system and will cure this hypersensitive response
hope for best
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor